Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sore in the mouth
Aug 2, 2003

I have a sore in my mouth it just appear can you tell me if this is from medicine

Response from Dr. Henry

Some HIV drugs can cause sores in the mouth (most often aphthous ulcers) most common with ddC. Mouth sore are common in the general population and in HIV+ persons so linking the sores to drugs can be difficult in some situations. Your HIV doc should look at the sore to identify its character and likely cause. KH



Previous
SEBORRHEIC DERMATITIS
Next
What can cause an increase in male prolactin levels with my antiretrovirals?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement